| Catalog Number |
S1395108D4 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer that "placer noted leaking of fluid and blood from the yellow stopper end where the stylet passes through to the picc.Placer also noted air entering line through the same area when drawing through.This issue was noticed during insertion of our tl solo picc.There was no patient impact.No other information was provided.